MAUDE Adverse Event Report: Medline Industries LP Medline; WEDGE,FOAM,30DG,CVER,HANDLES,NONSLIP,6PR

Medline Industries LP Medline; WEDGE,FOAM,30DG,CVER,HANDLES,NONSLIP,6PR
Catalog Number MSC50026
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
"top wedge removed blistered area identified near bottom corner of wedge was resting on right buttock".
 
Additional Manufacturer Narrative
It was reported that "top wedge removed blistered area identified near bottom corner of wedge was resting on right buttock".A stage two pressure injury was reported that required wound care.It has been determined that the reported event caused or contributed to a serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
WEDGE,FOAM,30DG,CVER,HANDLES,NONSLIP,6PR
Manufacturer (Section D)
Medline Industries LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key50175600
Report Number1417592-2026-08382
Device Sequence Number15961342
Product Code FMP
UDI-Device Identifier10197344100392
UDI-Public10197344100392
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSC50026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient Weight181 LB
Patient RaceWhite